Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Bloated stomach, queasiness, fluid discharge from anus. What is it?

My stomach was really full and bloated for a couple of hours until I started to feel everything inside my tummy bubble. And then my stomach started to get all queasy and weird so I thought "oh I probably have to sh*t or something." And so I did. First time, normal. A couple of minutes later, I startued to feel gassy and queasy again so I took another trip to the bathroom and this time, my bowel came out watery... And again my stomach start to feel quueasy so I went to the bathroom but now this clear fluid started to come out of my anus... It wasn't a sticky discharge or anything but it literally felt like I was urinating from my butt. I took another 6 more trips to the bathroom within 3 hours and the same thing happened.. its like I pooped so much that theres nothing left to excrete and now all that's left is water... But the weird thing is that I didn't even drink much that much water today. what's going on? What is this liquid coming out of me? Help me please
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

After reading your post, it seems that you are having infection of the gastrointestinal tract and needs urgent medical attention.

You can take antacid like Omeprazole 40 mg once a day before meals.
Antibiotic like ciprofloxacin 500 mg twice a day along with antiamoebic like metronidazole 400 mg thrice a day and a lactobacillus preparation will help in controlling the infection.

Also take care of your diet. Also maintain hydration.

If the problem persists, get your examined clinically.
I hope this is helpful to you.
Answered: Sun, 14 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor